# SDR UALA2010101103789

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,682 hours, 12,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT INOP SEAT ROW 26 TO 28 RT & LT OTBD. RELAMPED, CLEANED LIGHT SOCKET & REPLACED BALLAST, CHECKED NORMAL ON GROUND.
